Page 2 of Yasmin Oral Contraceptive reviews
Read or post reviews on thousands of acne products & treatments.
21 yellow tablets
3 mg drosperinone and 0.03 mg ethinyl estradiol.
lactose monohydrate NF, corn starch NF, pregelatinized starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, macrogol 6000 NF, titanium dioxide USP, talc USP, and ferric oxide pigment, yellow NF. The white inert film-coated tablets contain lactose monohydrate NF, microcrystalline cellulose, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
7 white inert film-coated tablets
Lactose monohydrate NF, corn starch NF, povidone 25000 NF, magnesium stearate NF, hypromellose USP, talc USP, and titanium dioxide USP.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Do not use this pill. I suffered from acne and my doctor put me on yasmin to help it as i thought it was good for resolving acne. i've been on it for 4 months and I have never been so miserable and depressed. My acne worsened and continues to worsen now, I've never experienced acne this bad it's ruining my entire life I have now been put on to roaccutane to sort it out once and for all. Yasmin has resulting in me crying all the time (once a day), eating ridiculous amounts and severe bloating. I am now looking to convert to a different pill, Yasmin has changed me so much for the worse and I've never regretted something so much in my life. Please think carefully before starting this pill.
I've been on Yasmin (brand name) for 5 months now, starting my 6th pack today. Yasmin definitely has side effects, which is to be expected as it is a hormonal contraceptive. About me: I'm 19 years old, 106 lbs, and have been on & off of the pill for the last 4 years to regulate my periods as well as clear up my skin (mild acne). Anyways Yasmin should be used with caution, especially if you smoke. It can cause some serious stuff to happen to your body. If you are prone to depression, anxiety and the like, I would absolutely NOT recommend this pill. Yasmin has a high estrogen content which in turn can lead to severe emotional issues if you aren't able to properly control yourself. Personally my experience with this pill has been tolerable. At times it has made me extremely angry/irritated to the point where I could blow up on anybody for no reason, and it has also made me feel very low and unsatisfied with myself. The key to dealing with this is knowing that there is nothing wrong with you emotionally and it is only a side effect of the pill - after all it is synthetic hormones! Hormones = feelings. Lol. You have to let yourself know that's all it is. As for treating acne, I believe Yasmin is quite effective. I didn't have any huge initial breakouts or anything (but I have also been using BP for the past year or so). I would recommend you to treat your skin with some type of topical that your skin agrees with before you start any type of hormonal treatment. There is always the risk of an initial breakout, and you really want to avoid that. I started on a pill called Ortho-Cept last year, and had an initial breakout so awful that there is still a few permanent marks & shallow indentations on my face after a year and a half (I was not using any topicals at that time). Well that's all I got, hope this helps. :-)
Physical side effects were manageable but still unpleasant. I had diarrhea often, strong headaches that made my eyes hurt and I couldn't bear to listen to any sound, my forehead would throb in pain. Often I would feel numbness in my left arm and left leg. Both legs would hurt and shake while trying to sleep, kinda like restless legs. Couple of times I felt a chest tightness, like losing my breath. I'm a skinny woman and all of sudden I had bloated belly and was retaining water even though my diet stayed the same (I suffer from celiac sprue so I follow a gluten-free diet). I felt nausea everyday. My skin seemed to get a better texture though but I had a breakout of cystic acne that seemed to get worse. Anyway I feel defeated that I was forced to quit this pill, unfortunately I became severely depressed and tried to commit suicide after 3weeks on Yasmin. I was crying and feeling miserable without any explanation, I just wanted to die. I know a lot of people will say that I should have kept taking it for 3months to see results but I'm sure that in my case I would end up dead if I kept on. As soon as I quit taking it I became my normal self, sure I still have acne but at least I'm not an emotional physical rollercoaster. It didn't work for me but maybe it will work for you.
I started using yasmin when I WAS 18 and used it for 3 years , with short breaks..
2 years ago I stopped it forever and at first I experienced the worst side effects ever, but even so, stopping WAS THE BEST DECISION OF MY LIFE.
SIDE EFFECT that i experienced:
while ON yasmin:
BAD CELLULITE ( every time I stopped them, a week after the cellulite disapear, so don't tell me there's no connection)
The period after STOPPING them:
INGROWN HAIR ON MY LEGS (I had marks on my legs for 1 year, it was horrible)
IRREGULAR MENSTRUATION FOR MONTHS
Now, after 2 years of stopping, my body finally recovered from this POISON , I still have mild to moderate acne, but, otherwise I FEEL GREAT :)
Took this (in generic Ocella form) from ages 19-23. It worked great on my acne, but when I was 22 I developed migraines and high blood pressure, a risk factor for having a stroke on Yasmin. When I went off it, it caused horrible cystic acne, worse than anything I had before, that has been dominating my life for the past two years, as well as the loss of 1/3 of my hair and horrible mental effects (crying, extreme anxiety and sadness) as well as weight gain. PLEASE look around on the post-pill breakout forums, or just google "acne after stopping Yasmin" before taking this. It is a horrible drug and there is no way to avoid the bad effects when you stop, which you'll have to do eventually. DO NOT use hormonal birth control for acne, it just makes it worse in the end. Should come with a warning label: you'll look great while you take it, but be bald and cystic when you come off...
Yasmin cleared my 'mild' acne that although I was told didn't show and was nothing,caused me a great deal of distress. Dianette did not work at all and spironolactone had stopped being as effective. The only bother I have us during my weeks break which I quite often skip now. Highly recommended. Took a a few weeks to show full improvement but never got worse.
After suffering from acne since 13 years of age, now 27! I had almost given up hope on finding something out there to clear up my cystic acne. I started Yasmin a year and a half ago.I had been reading reviews and reasearch and decided to cut out dairy as well. No milk whatsoever. Girls be patience as it does take 6 months to clear up, and it does get worse before it gets better! I believe this works for hormonal related acne which for me was from me cheeks down my neck. In the past iv tried roaccutane, (worst drug ever) every topical treament, diet, every antibiotic, spent £500 on laser treatment. My skin is clear, not one spot. I definitely recommend it but give it a good 6 months or so and no milk!!
I was taking NOVIAL last year, (not for acne). My skin was clear in a month. but I didn't know it was because of the pill. Then I stopped taking them because it caused me migraine. This year I had the worst break out of my life, because I'm about to finish my career and I'm very stressed (stress = high androgen levels). So, I decided to take a low dose pill. "Yasmin". I have been on it for 2 weeks and my skin is getting better. For experience I know my acne it's hormonal, (hereditary) my sister had acne and as soon she started to take birth pills, her skin cleared up. So I suggest you, you must not take the pill at least you know your acne is essentially hormonal. It can causes you some issues.
I will post later to keep you informed :)
Before I started this pill I didn't suffer with skin as badly as I do now. I had mild acne, however this caused severe cystic acne especially around my jaw it was horrendous. My derm told me to stop it was causing so much harm.
About three years ago I got the Mirena IUD put in and this was the worst thing to ever happen. Right after I started getting horrible break outs and I never broke out in the past. So finally three months ago I go it taken out. My gyno recommended that I get on the pill because it helps with acne. So I started taking ocella (generic version of yasmin) my skin has been a little rocky and is no where near perfect. I'm about to go into my fourth packet and I feel like my skin isnt the best it could be. I am going to wait and see but I am tired of feeling self conscious about my skin!